# SDR WVER0321201500009

- Difficulty date: March 21, 2015
- Submitted: March 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB4SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR TRANSVERSE BEAM, UPPER CENTER CAP CORRODDED.  REPLACED CAP DURING THE INCORPORATION OF SB670BA-53-041
